The nurse is caring for a client who is bradycardic and not responding to atropine. The nurse anticipates this client will be have which intervention next?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Shock the patient

- Administer adenosine

- Transcutaneous pacing

- Administer nitro

Rationale

If a client is bradycardic and not responding to atropine, any of the following are exceptable next steps: Dopamine infusion, Epinephrine infusion, transcutaneous pacing. Adenosine stops the heart, this is not a shockable rhythm, and nitroglycerin is indicated for HTN, not bradycardia- this would be contraindicated in bradycardia.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

43%

Answered The Question Correctly.

Question Information

NCLEX Category

Management of Care

Nursing Category

Pharmacology

Question Difficulty
Total - 94
Correct - 40
Percent Right - 42.5531914894
User Feedback

 

Question ID - 105423

View All Other Nursing Practice Questions